Hello, I am Dr Ola and I would be happy to address your concerns about Flint. From your description, there is possibly more than one issue taking place here simultaneously.
First, it is pretty common for older dogs to begin showing symptoms of slowing down, especially following exercise. If you veterinarian has recently examined him, he/she can prescribe a non-steroidal anti-inflammatory drug and/or joint supplementation to begin giving him on a daily basis. I would also recommend that you take him on shorter, more frequent walks throughout the day rather than one longer walk because the distance may be too much for him.
His decreased appetite can be due to arthritic pain as well but with symptoms of teeth chattering and gingivitis (red gums) he likely has dental disease. Your veterinarian can evaluate him to determine if he healthy enough for anesthesia for a dental cleaning and/or treatment of diseased teeth. A "picky" appetite with some decrease is often tell-tale for dental disease.
Given his age, he needs to have blood work completed 1-2 times per year. I am assuming that his blood work previously completed included a complete blood count, full blood chemistry and urinalysis. A comprehensive panel would be needed to rule out any infectious/inflammatory disease, metabolic disease or decreased organ function.
Therefore, the next step is to call your regular veterinarian and discuss this with him/her. If you vet has examined Flint and completed blood work fairly recently, they may prescribe medication from you without an appointment. However, if it has been some time, they will often require a recheck exam to move forward.
I hope this advice was helpful to you. Please let me know if you need clarification on anything or have other questions about this. Also, please do not forget to rate my answer which I hope you found to be "excellent." You may do this by clicking "rate our conversation" below (Your rating is the only means of compensation I receive for answering your question). Again, let me know if I can help you further:)